Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

3 results for tags: term

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 3 results

  1. Most recent pic (Feb 06, 2014): Still posting and updating at least once every week. I'd like to stay anon for the most part but I felt like I had to post some pictures to show my authenticity. However, if you do recognize me, please keep this private as that is my wish. Thank you! My log is a little late, but better late than never! On May 22, 2013, I began an ultra low dose Accutane experiment supervised by my derm. A bit about myself before I dive in. I am a 25 year old Korean
  2. Hello! I just signed up in this forum after having written lots of threads about my problem in different hair loss forums. First of all, sorry for my english, it is not my mother tongue, so I will try to explain my problem the best I can. After I took Accutane years ago (I think I was 17 years old) I began to experience a very aggressive hair loss. Despite other male baldness patterns, mine was diffuse and I lost hair all over my scalp. I don't know if there is any way of knowing if my hair loss
  3. I haven't started the regimen yet and have always defiantly wanted to start it. However, I've been reading and looking around a lot on the forums, and I've noticed people have had some issues. And honestly, it has sort of made me stumped and frustrated as to wether I should even do it. People are saying they get dermatitis after a few years, or they start breaking out even worse after a few years or there face goes different colours, causes them to have burnt face after months of use or other
×